Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 27, NWS Grand Forks, ND

August 10, 2010Cavalier County, Towner County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Aug 10, 2010, 4:56 PM CDT for Cavalier County, Towner County, North Dakota. It was in force for 16 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2010, 4:56 PM CDT (21:56 UTC)
Expired
Aug 11, 2010, 9:00 AM CDT
In force
16 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Cavalier County, ND, Towner County, ND

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:00 PM CDTFLASH FLOODEgeland, NDSTREET FLOODING WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2144 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WGUS53 KFGF 102200
FFWFGF
NDC019-095-111400-
/O.NEW.KFGF.FF.W.0027.100810T2200Z-100811T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
456 PM CDT TUE AUG 10 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
  TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 900 AM CDT WEDNESDAY

* AT 456 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE 
  AREA OF SLOW MOVING THUNDERSTORMS HAVE PRODUCED FLOODING RAINS IN 
  PARTS OF THE WARNING AREA. DOPPLER ESTIMATES SHOW THAT 3 TO 4 
  INCHES OF RAIN HAVE FALLEN IN THE EGELAND...ARNDT...BISBEE AND
  ROCKLAKE AREAS. A PUBLIC REPORT 6 MILES WEST OF EGELAND INDICATED
  4.5 INCHES OF RAIN THIS AFTERNOON...WITH STREET FLOODING IN THE
  CITY OF EGELAND. DOPPLER RADAR ALSO INDICATED 2 TO 3 INCHES OF
  RAINFALL IN THE CALVIN AND CLYDE AREAS OF WESTERN CAVALIER
  COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANDO...
  AMOURDALE...ARNDT...BISBEE...CALIO...CALVIN AND CLYDE.

THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...MAUVAIS COULEE...
BIG COULEE AND STARKWEATHER COULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4900 9886 4856 9882 4856 9901 4839 9900
      4840 9947 4874 9949 4874 9952 4900 9952

$$

EWENS
2 follow-up statements
775 
WGUS73 KFGF 110354
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1054 PM CDT TUE AUG 10 2010

NDC019-095-111400-
/O.CON.KFGF.FF.W.0027.000000T0000Z-100811T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAVALIER ND-TOWNER ND-
1054 PM CDT TUE AUG 10 2010

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY FOR TOWNER AND WESTERN CAVALIER COUNTIES...

WEATHER SERVICE DOPPLER RADAR ESTIMATED 3 TO 4 INCHES OF RAIN FELL 
ACROSS THE SOUTHERN HALF OF TOWNER COUNTY THIS AFTERNOON AND 
EVENING. A COOPERATIVE OBSERVER REPORTED 4.2 INCHES OF RAIN 5 MILES 
NORTHWEST OF CANDO THIS EVENING. MANY COUNTY AND SECTION LINE ROADS 
WERE UNDER WATER. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ARNDT...EGELAND AND CONSIDINE.

THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...MAUVAIS COULEE...
BIG COULEE AND STARKWEATHER COULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

&&

LAT...LON 4900 9886 4856 9882 4856 9901 4839 9900
      4840 9947 4874 9949 4874 9952 4900 9952

$$

HOPPES
413 
WGUS73 KFGF 111354
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
854 AM CDT WED AUG 11 2010

NDC019-095-111409-
/O.EXP.KFGF.FF.W.0027.000000T0000Z-100811T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAVALIER ND-TOWNER ND-
854 AM CDT WED AUG 11 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR TOWNER AND
WESTERN CAVALIER COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

&&

LAT...LON 4900 9886 4856 9882 4856 9901 4839 9900
      4840 9947 4874 9949 4874 9952 4900 9952

$$

HOPKINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:19 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 10, 3:19 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
319 PM CDT TUE AUG 10 2010

.SHORT TERM...QUITE AN INTERESTING DAY WITH MANY CHALLENGES. MID-
LEVEL VORT IS ACROSS THE WESTERN FA AND WILL CONTINUE TO PROPAGATE
NE. STRONGEST INSTABILITY LIES ACROSS THE NORTHERN FA INTO CENTRAL
NORTH DAKOTA. GIVEN MUCH OF THE FA WAS NOT ALLOWED TO HEAT
OUT...THINK THAT SEVERE POTENTIAL IS LIMITED. IN ADDITION...DEEP
LAYER SHEAR IS RELATIVELY WEAK AT 25-30 KNOTS. MAIN SEVERE THREAT
APPEARS TO BE BRIEF TORNADOES (SEE SWOMCD 1641) AND HEAVY
RAINFALL (PWATS OVER 2 INCHES). SYSTEM WILL BE FAIRLY PROGRESSIVE
AND SHOULD LIMIT OVERALL FLASH FLOOD THREAT. HEAVY RAINFALL
DEFINITELY LIKELY...ESPECIALLY ALONG AND NORTH OF A VALLEY CITY TO
BAUDETTE LINE. 1-2 INCHES WITH ISOLATED HIGHER AMTS SHOULD OCCUR
ALONG THIS BAND.

WED-FRI...A BREAK IN ACTIVITY IS EXPECTED ON WEDNESDAY WITH REGION
IN BETWEEN WAVES. WILL BE HOT AND HUMID. MID-UPPER TROUGH
APPROACHES THE REGION BRINGING MULTIPLE CHANCES FOR THUNDER THUR-
FRI. CONDITIONS EXPECTED TO REMAIN HOT AND HUMID...ALTHOUGH SHOULD
BE SLIGHTLY COOLER GIVEN SOME CLOUD COVER. ON THUR...APPEARS A
WARM FRONT WILL SET UP WITH MODERATE TO STRONG INSTABILITY. THIS
WOULD LEAD TO AN ACTIVE (SEVERE THUNDER) LATE AFTERNOON/EVENING
PERIOD. UPPER FLOW REMAINS SW INTO FRI CONTINUING THUNDER
CHANCES...ALTHOUGH INSTABILITY PARAMETERS LOOK LESS IMPRESSIVE.

.LONG TERM (FRI NIGHT-TUE)...COOLER WEATHER TO MARCH IN OVER THE
WEEKEND WITH GFS INDICATING COLD FRONT PRECEDING A SHARP H50
TROUGH THROUGH THE NORTHERN PLAINS. ECMWF IS FLATTER AND MORE
ZONAL BUT POTENTIAL WITH THE UPPER LEVEL FEATURE WARRANTS LOW POP
CONTINUING ON SATURDAY DIMINISHING FROM WEST TO EAST OVER THE
FORECAST AREA. NORTHWEST FLOW WILL BECOME ESTABLISHED FROM THIS
POINT THROUGH THE REMAINDER OF THE FORECAST PERIOD. NO WELL
DEFINED FEATURES ARE EVIDENT FOR THE MON/TUES TIME FRAME...BUT
RIPPLES MOVING THROUGH NW FLOW WILL KEEP SLIGHT CHC POP ALIVE.

&&

.AVIATION...THUNDER CHANCES AT MOST LOCATIONS THROUGH THE
EVENING...WITH LOCALLY HEAVY RAINFALL PROBABLY THE BIGGER ISSUE.
WINDS TO SHIFT TO WESTERLY QUADRANT OVERNIGHT...AT KDVL PROCEEDING
THROUGH VALLEY TO KBJI WITH TIME. RESIDUAL MOISTURE TO LIKELY
YIELD SOME FOG LATER OVERNIGHT AT SITES EAST OF THE VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG/WJB
Hazardous weather outlook, Aug 10, 5:56 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
556 AM CDT TUE AUG 10 2010

MNZ003-027>032-040-NDZ024-028-029-038-039-049-052-053-111100-
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-EDDY-GRIGGS-STEELE-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
556 AM CDT TUE AUG 10 2010

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS MORNING ALONG THE INTERSTATE 94
CORRIDOR. EXPECT HEAVY RAIN NEAR ANY STORMS TODAY AND TONIGHT. IN
ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM 3 PM
TO 9 PM...WITH LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES
POSSIBLE. IF THUNDERSTORMS DEVELOP CONTINUALLY OVER ONE
AREA...THEN PONDING OF WATER AND LOCALIZED FLOODING OF POORLY
DRAINED AND URBAN AREAS MAY ALSO RESULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY NIGHT. SOME STORMS MAY BECOME SEVERE ONCE AGAIN THURSDAY AND
THURSDAY NIGHT THROUGHOUT THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THEN AGAIN ON THURSDAY.

MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-026-027-030-
054-111100-
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-NELSON-
GRAND FORKS-TRAILL-WESTERN WALSH COUNTY-
556 AM CDT TUE AUG 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND EARLY
AFTERNOON IN EASTERN NORTH DAKOTA...AND BY THIS EVENING IN
NORTHWEST MINNESOTA. THUNDERSTORMS MAY CONTAIN HEAVY RAIN...ALONG
WITH SMALL HAIL. IF THUNDERSTORMS DEVELOP CONTINUALLY OVER ONE
AREA...THEN PONDING OF WATER AND LOCALIZED FLOODING OF POORLY
DRAINED AND URBAN AREAS MAY ALSO RESULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY NIGHT. SOME STORMS MAY BECOME SEVERE ONCE AGAIN THURSDAY AND
THURSDAY NIGHT THROUGHOUT THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THEN AGAIN ON THURSDAY.

DK

In the hours before

Special weather statement, Aug 10, 2:13 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
213 PM CDT TUE AUG 10 2010

MNZ001>003-007-NDZ027-030-039-101945-
CASS ND-CLAY MN-GRAND FORKS ND-NORMAN MN-TRAILL ND-WEST MARSHALL
MN-WEST POLK MN-
213 PM CDT TUE AUG 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...SOUTHWESTERN
MARSHALL...EXTREME NORTHWESTERN CLAY AND WESTERN NORMAN COUNTIES IN
NORTHWEST MINNESOTA...AND EASTERN GRAND FORKS COUNTY IN NORTHEAST
NORTH DAKOTA...AND NORTHEASTERN CASS AND EASTERN TRAILL COUNTIES IN
SOUTHEAST NORTH DAKOTA UNTIL 245 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF GRAND FORKS
TO 10 MILES SOUTH OF HALSTAD...MOVING TO THE NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.

THE STORMS WILL BE NEAR...
THOMPSON AND HENDRUM AROUND 230 PM CDT.
HALSTAD AND CALEDONIA AROUND 240 PM CDT.
GRAND FORKS...EAST GRAND FORKS AND SHELLY AROUND 245 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 120 AND 153...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ME
Local storm report, Aug 10, 2:17 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
217 PM CDT TUE AUG 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TSTM WND GST     FISHER                  47.80N 96.80W
08/10/2010  M48.00 MPH       POLK               MN   DEPT OF HIGHWAYS

            FISHER MNDOT RWIS

0200 PM     TSTM WND GST     5 NNW ARTHUR            47.17N 97.26W
08/10/2010  M56.00 MPH       CASS               ND   TRAINED SPOTTER

&&

MEWENS
Special weather statement, Aug 10, 2:37 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
237 PM CDT TUE AUG 10 2010

MNZ001-002-004-007-014-NDZ007-008-016-026-027-030-054-102030-
CAVALIER ND-EASTERN WALSH COUNTY ND-GRAND FORKS ND-KITTSON MN-NELSON
ND-NORMAN MN-PEMBINA ND-RED LAKE MN-TRAILL ND-WEST MARSHALL MN-WEST
POLK MN-WESTERN WALSH COUNTY ND-
237 PM CDT TUE AUG 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR WALSH...WESTERN POLK...WESTERN
MARSHALL...NORTHEASTERN NELSON...SOUTHEASTERN CAVALIER...SOUTHERN
PEMBINA...NORTHEASTERN TRAILL...GRAND FORKS...EXTREME WESTERN RED
LAKE...SOUTHWESTERN KITTSON AND EXTREME NORTHWESTERN NORMAN COUNTIES
UNTIL 330 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF PARK
RIVER TO 8 MILES SOUTHWEST OF MINTO TO 11 MILES SOUTHEAST OF MINTO TO
THOMPSON TO 9 MILES NORTHEAST OF HILLSBORO...MOVING TO THE NORTHEAST
AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH
HEAVY RAIN.

THE STORMS WILL BE NEAR...
EAST GRAND FORKS...MINTO AND OSLO AROUND 245 PM CDT.
BYGLAND AND WARSAW AROUND 250 PM CDT.
PARK RIVER...MALLORY AND CLIMAX AROUND 255 PM CDT.
GRAFTON...BELTRAMI AND ALVARADO AROUND 300 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 162 AND 193...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

G2/VG
Local storm report, Aug 10, 3:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
355 PM CDT TUE AUG 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TORNADO          3 SE HOLMES             47.69N 97.25W
08/10/2010                   GRAND FORKS        ND   PUBLIC

            UNKNOWN DAMAGE TO OUTER BUILDINGS

&&

ETOWNSEN

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:36 PM CDTTornado WarningFGFGrand Forks, Traill39 min
Aug 10, 2:43 PM CDTAreal Flood AdvisoryFGFGrand Forks107 min
Aug 10, 3:47 PM CDTAreal Flood AdvisoryFGFCavalier, Towner97 min
Aug 10, 6:36 PM CDTSevere Thunderstorm WarningFGFGriggs, Nelson54 min

Nearby

Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.